Adderall and red bull

Common Questions and Answers about Adderall and red bull

adderall

I always drink red bull and she said that might help me???? Do you know of anything in red bull that would be any kind of treatment?
However, I was a two pack a day smoker and had a serious problem with drinking red bull. I drank any where from 10- 18 of the 8 oz a day. It's all I ever drank. Since my heart attack, I haven't had a cigarette since, nor a red bull. But after 2 months of not taking my adderall I went back to my cardiologist and he gave me the ok to start my same regiment of adderall. I believe that we have to take a look at a lot more than just one thing.
Testing to see if the time shows up correctly.
On a Saturday I went to a party and used a different kind of stimulant (no lectures please), and noticed the breathing came back for awhile. On Sunday I had no symptoms, until I drank a Red Bull, and then the gasps started again. Now I have finals for the next two weeks and have to use my Adderall to study (I retained absolutely no information when I was not on it, was back to my scatterbrained self, took 2 days to write a 3 page paper... I have ADHD).
I should own stock in Monster and Red Bull. The caffiene and the 'natural' stuff in those drinks is over-rated and has too many side effects!! And if there is a "natural remedy" it's exercise and I'd think 5 kids would fill that slot for you. The rest of us have to put on running shoes or join a gym.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
On a Saturday I went to a party and used a different kind of stimulant (no lectures please), and noticed the breathing came back for awhile. On Sunday I had no symptoms, until I drank a Red Bull, and then the gasps started again. Now I have finals for the next two weeks and have to use my Adderall to study (I retained absolutely no information when I was not on it, was back to my scatterbrained self, took 2 days to write a 3 page paper... I have ADHD).
On top of some over the counter something ( a black and yellow pill) and a large quanity of some energy drink called Red Bull. He caught me going through his desk and i told him my suspicions, worries and concerns. And today (5/23) was served with divorce papers. The stress of being 28 and having a wife and 2 small children is something he doesn't want anymore.
He told me that when you took alcohol with this drug it would make you feel sick like with the flu and same with the red bull energy drinks. So he stayed clear of them.. unfortunatly my son died Dec 5,2007 in a hunting accident. He was doing real well on the Adderall XR...
it is the dopamine that needs a boost with fatigue. good luck and yeah red bull does nothing for me..i do drink a lot of fresh ground coffee. i get the strong beans.. but that only gets me dressed.! i tired yogurt protien shakes, fruit and juices.. i still do not live.. i just exist.. ok i am going to put on some loud rock music and see if i can get my butt out of the house as we have no groceries.
or was watching the world through a movie projector, instead of through my own eyes and mind. Therefore, I am going to share with you all what *I* know about these phenomena, and hopefully reassure some of you that this is par for the anxiety course...it while irritating, maybe even maddening...it is totally harmless. Derealization and depersonalization are two terms that are sometimes used interchangably. Truth is, they DO vary a little bit in their presentation....
Especially if your taking any other meds, drink a lot of caffine or if you stare at a computer screen a lot, DRINK TONS OF WATER!!! I personally take adderall, drink caffine and am always on the computer -perfect recipe for dry eyes! If you don't have enough water in your system to constantly keep your eyes moist (blinking), the tube (whatever it's called) that drains your eyes to the back of your throat can get clogged and the only place for it to get clogged...
I have posted here before as a Fioricet and Adderall addict. I see that some people have read it. Well, I came clean to my husband last night. I wish ANYONE could have been a fly on the wall for this converstaion. It went down like this. First, I must tell you my husband is a DEA agent in Miami, so telling him was definitely rough. I told him that I take too many pills and that I want and need to quit.
Red meat has been conclusively linked to increased risk of heart attack, stroke and peripheral artery disease. Researchers have shown that independent of other risk factors, the risk of cardiovascular disease is increased. As if that isnt enough to compel you to step away from the next hamburger, I came across another story of contaminated beef that has been widely distributed throughout the states. Lets face it:spinach, peanut butter, beef.
appetizers/salad/entree and then we went to a club. I had 2 red bull vodkas and my husband said I was stumbling like 20 minutes later. He said we should go. I remember getting our coats and walking to the car. The last thing I remember was talking to my husband in the car and my words were completely slurring and I noticed this and said "what the hell? when did I get so drunk that my words are slurring?" this has never happened.......GoodNight!
They are stimulants - maybe you are not ADD or ADHD and you don't need them. If you stop the caffiene and red bulls and still have the same symptoms maybe it is anxiety.
Also-MSG,or food additives, red or blue dyes, fillers, and sodium benzoate-just a partial list of all the **** that is added to our food supply. I get all sorts of reactions from all of the above, including insomnia, itching, bad stomach, you name it. I don't know if you can call it an "allergy"-it is simply toxic stuff that is not supposed to be in our bodies.
Currently, I'm not, and it's taking much longer. I had a great Holistic Psychologist and need to locate another one. Good luck...and the red bull can cause anxiety, too, so should limit your usage of that.
I do have a lot of stress, but mostly from me not being able to do the things that other moms do. While i have had some adderall and that seemed to help, alot, i just don't know if I should get a rx for that or if I should get on some anti-depressants. The reason I'm saying i don't know what to do is because i've never gone to a doctor for mind altering drugs, i've been a strong believier in natural remedies or dealing with it. Do I go to a psychologist? because i can't stand them.
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Love and Healing, Emily
Welcome Tramadol Warriors! We ... turned .... 40 ... LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off Tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Good Morning Tramadol Warriors, Welcome to the room, snuggle down and make yourself comfy. You can quit tramadol. You can stop. You can recover. I believe in you!
I felt so empty and eventually started taking opiates and got a script for adderall and took that cocktail for almost 3 years. Amp's are tough to kick because your brain feels dead when you don't take them. I know I can't get out of bed in the morning when I don't take my dose. The only good news is that there are no physical withdrawals to put up with like the opiates. If I were you I would try to up your meds if that keeps you off the Khat.
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs. Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
except Vyvanse because it makes me normal and I have problem with dopamine because my elementary school made me physically dependent on stimulants because I was hyperactive as a kid and emotionally unstable from switching schools. Basically the school made me take Adderall and that made me A LOT more hyper and bad behaving and the stupid teachers thought that more medication would make me better. I cry just thinking about all the horrible things my 7-11 year old brain went through.
I have gained allot of weight, I am very pale, my skin is red and splotchy and my hair is falling out. I can be very depressing. I am right there with you!
I sometimes feel my pulse in my nose, sometimes it gets red and swollen. And this is also a mystery. It's very frustrating.
Ah and stay away from the RED BULL its sends people with axiety crazy ! I thank you all again or your tips and tricks, Please keep me posted as i would like to know more.
MedHelp Health Answers